# SDR P2EA00284

- Difficulty date: September 25, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N620PC
- Make and model: Boeing 737244
- Aircraft serial: 19708
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK, VERTICAL CHORD CRACKED AT BS 178. LBL 5.7 AND WL 184.  FABRICATED AND REPLACED VERTICAL CHORD AT BS 178, LBL 5.7 AND FROM WL 177 AND WL 197 IAW SRM 53-10-11 FIG 8 AND SRM 51-10-1.  (X)
